Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Feb 8, 2013, 3:45 PM EST for Morris County, Sussex County, Warren County, New Jersey. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 8, 2013, 3:45 PM EST (20:45 UTC)
- Expired
- Feb 8, 2013, 5:45 PM EST
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Morris County, NJ, Sussex County, NJ, Warren County, NJ
The radar
The Philadelphia radar (KDIX), 103 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 577 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 467 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
716
WWUS81 KPHI 082045
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EST FRI FEB 8 2013
NJZ001-007-008-010-012-082245-
MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
345 PM EST FRI FEB 8 2013
...MODERATE TO HEAVY SNOW WILL AFFECT WARREN...MORRIS...
SOMERSET...SUSSEX AND MIDDLESEX COUNTIES...
AT 336 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
MODERATE TO HEAVY SNOW ACROSS MOST OF MORRIS AND PASSAIC COUNTIES.
THIS AREA IS STARTING TO SHOW SIGNS OF NUDGING WESTWARD. IN
ADDITION, THERE ARE OTHER BANDS OF SNOW MOVING INTO THE STATE FROM
PENNSYLVANIA.
THE HEAVIER SNOW SHOULD START TO SPREAD WESTWARD AND HAVE MORE OF
AN IMPACT ON THE EVENING COMMUTE, ESPECIALLY IN MORRIS, WARREN AND
SUSSEX COUNTIES WHERE TEMPERATURES ARE ALREADY BELOW FREEZING, EXPECT
INCH PER HOUR SNOWFALL RATES ESPECIALLY IN MORRIS COUNTY AND EASTERN
SUSSEX AND WARREN COUNTIES.
THE SNOW WILL DROP VISIBILITIES TO HALF A MILE OR LESS. PLEASE DRIVE
CAUTIOUSLY AND LEAVE PLENTY OF DISTANCE BETWEEN YOURSELF AND THE
VEHICLES AROUND YOU.
LAT...LON 4121 7437 4105 7449 4101 7430 4090 7427
4090 7433 4060 7444 4057 7420 4056 7421
4052 7424 4051 7425 4064 7472 4072 7472
4079 7489 4071 7497 4076 7518 4086 7505
4099 7513 4108 7497 4109 7499 4135 7475
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Feb 8, 3:00 PM EST, 45 minutes earlier.
Area forecast discussion, Feb 8, 3:00 PM EST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 PM EST FRI FEB 8 2013
.SYNOPSIS...
A INTENSIFYING COASTAL STORM EAST OF DELMARVA WILL AFFECT OUR AREA
THROUGH TONIGHT WITH INCREASING COVERAGE OF ACCUMULATIVE SNOW.
THIS STORM MOVES TO NEAR NANTUCKET SATURDAY MORNING. HIGH PRESSURE
WILL BUILD INTO THE REGION SATURDAY NIGHT INTO SUNDAY AS THE LOW
CONTINUES TO MOVE INTO THE CANADIAN MARITIMES. AN AREA OF LOW
PRESSURE WILL TRACK THROUGH THE GREAT LAKES ON MONDAY AND INTO
EASTERN CANADA THROUGH TUESDAY, DRAGGING A COLD FRONT ACROSS OUR
AREA ON MONDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
KEEPING THIS SIMPLE...THE HPC SNOW DISCUSSION AND SUPPLEMENTAL
SPENES AND SWOMCD'S SHOULD COVER. THE SNOW AND COMMA HEAD ARE
EVOLVING NICELY AND BIG SNOW IS DEVELOPING WITH REPORTS OF 2
NEW INCHES TODAY. BANDS OF MODERATE TO HEAVY SNOW EVENTUALLY
ROTATE SEWD THIS EVENING FM NRN PA AND SNOW GROWTH SHOULD BE
DECENT IN NNJ.
OTRW...THE COLDER OF THE NCEP MOS TEMPS TONIGHT...THAT WOULD BE
THE NAM...BLENDED WITH THE COLDER NAM 2M TEMPS SINCE THE COLDER
NAM AND ECMWF ARE DOING A BETTER JOB ON THIS SYSTEM THAN THE GFS.
WIND ADVISORY LOOKS MARGINAL TONIGHT BUT MAY YET OCCUR.
WILL UPDATE THIS SECTION AT 4PM.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
CLOUDY TO START WITH POSSIBLY SOME LEFTOVER SNOW SHOWERS OR
FLURRIES EARLY IN THE DAY...BECOMING SUNNY IN THE AFTN. BLUSTERY
AND COLD. USED THE COLDER OF THE NCEP MOS GUIDANCE TEMPS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
BY SATURDAY MORNING, THE COASTAL STORM SHOULD BE NEAR CAPE COD AND
CONTINUING TO MOVE TO THE NORTHEAST. GUIDANCE CONTINUES TO SHOW MOST
IF NOT ALL OF THE PRECIPITATION BEING OUT OF OUR AREA DURING THE
MORNING HOURS AFTER SUNRISE SATURDAY, SO WE HAVE BACKED OUR
PRECIPITATION CHANCES THROUGH THE MORNING HOURS SATURDAY. OUR MAIN
CONCERN SATURDAY WILL BE THE STRONG WINDS BEHIND THE STORM AS HIGH
PRESSURE TRIES TO BUILD IN BEHIND THE STORM INCREASING THE PRESSURE
GRADIENT ACROSS THE AREA. WINDS WITHIN THE LOWEST 2,000-3,000 FEET
DIFFER BETWEEN THE GFS AND NAM; THE GFS SHOWS 30-35 KNOTS WHILE THE
NAM SHOWS 40-45 KNOTS. THE NAM WOULD INDICATE MUCH STRONGER WIND
GUSTS DURING THE DAY, BUT FOR NOW WE EXPECT WIDESPREAD 30-40 MPH
GUSTS WITH SOME HIGHER AMOUNTS POSSIBLE. WE DECIDED TO GO A FEW
DEGREES BELOW GFS MOS GUIDANCE FOR HIGHS SATURDAY AS TEMPERATURES
MAY NOT RISE SIGNIFICANTLY IF WE HAVE A GOOD SNOW PACK FOR MUCH OF
THE AREA.
HIGH PRESSURE FINALLY BUILDS ACROSS THE AREA SATURDAY NIGHT INTO
SUNDAY WHICH WILL ALLOW THE WINDS TO BEGIN TO RELAX SATURDAY NIGHT.
WITH HIGH PRESSURE AT THE SURFACE AND RIDGING ALOFT, DRY WEATHER IS
EXPECTED THROUGH SUNDAY.
THEN THE FOCUS TURNS TO AN AREA OF LOW PRESSURE THAT WILL BE MOVING
THROUGH THE GREAT LAKES REGION MONDAY AND INTO EASTERN CANADA MONDAY
NIGHT INTO TUESDAY. THE SYSTEM IS EXPECTED TO DRAG A COLD FRONT
ACROSS OUR AREA MONDAY INTO MONDAY NIGHT WITH WARMING TEMPERATURES
AND MORE PRECIPITATION. A WARM FRONT COULD BE LIFTING ACROSS THE AREA
LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING WHICH COULD HAVE SOME
LIGHT OVERRUNNING PRECIPITATION. IF THE PRECIP STARTS EARLY ENOUGH
WHILE TEMPERATURES ARE COLD ENOUGH, WE COULD HAVE A MIXTURE OF
SNOW/SLEET/FREEZING RAIN FOR A PORTION OF THE AREA. HOWEVER, AS THE
WARM FRONT LIFTS NORTHWARD, WARM AIR IS EXPECTED TO SURGE NORTHWARD,
CHANGING MOSTLY EVERYONE OVER TO RAIN THROUGH THE DAY. ONCE THE
FRONT MOVES THROUGH THE AREA, PRECIPITATION SHOULD END ACROSS THE
AREA.
WITH NEARLY ZONAL FLOW ALOFT ACROSS THE AREA TUESDAY, TEMPERATURES
ARE NOT EXPECTED TO INCREASE ACROSS THE AREA FROM MONDAY, REMAINING
ABOVE NORMAL. MOST OF THE AREA SHOULD REMAIN DRY FOR TUESDAY INTO
TUESDAY NIGHT.
ANOTHER COASTAL LOW IS FORECAST TO DEVELOP ALONG THE COLD FRONT TO
OUR SOUTH BY WEDNESDAY, BUT FOR NOW THE GFS/ECMWF KEEP THE SYSTEM TO
OUR SOUTH. THE GFS DOES BRING UP SOME PRECIPITATION ACROSS SOME OF
OUR AREA, WHILE THE ECMWF KEEPS IT SOUTH. WE WILL KEEP WITH THE
PREVIOUS FORECAST AND A CHANCE OF PRECIPITATION FOR NOW ACROSS THE
AREA DUE TO THE UNCERTAINTY AND WAIT TO SEE WHAT LATER GUIDANCE
BRINGS US.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
REST OF TODAY...OCNL IFR IN RAIN/DRIZZLE I95 SEWD. NE WIND WITH
G20-30 KT I95 SEWD AND 10 TO 15 KTS KRDG AND KABE. WIND TURNS N
AND GUSTS 20-30 KT LATE THIS AFTN/EVE WITH COLDER AIR ARRIVING AND
PCPN CHANGING TO ALL SNOW FROM NW TO SE. EXACTLY WHEN...NOT SURE
BUT BETWEEN 21Z AND 00Z LOOKS TO BE THE BEST ESTIMATE FOR THE
CHANGE FM RAIN TO SNOW EXCEPT 02Z-03Z KMIV AND KACY. THERE MAY BE
A PERIOD OF ALMOST PCPN FOR THE I95 TAF SITES THIS EVENING BEFORE
THE SNOW ARRIVES FROM THE NW.
TONIGHT...IFR/LIFR CONDITIONS ARE EXPECTED THIS EVENING...AS RAIN
CHANGES TO SNOW FROM KPHL SOUTH AND EAST...AND SNOW CONTINUES
NORTH AND WEST. NORTH WINDS WILL GUST BETWEEN 25 AND 35 KNOTS...
ESPECIALLY FROM KPHL SOUTH AND EAST. THE HEAVIEST PRECIPITATION
WILL FALL BETWEEN 0000 UTC AND 0600 UTC. AFTER 0600 UTC...CONDITIONS
COULD SLOWLY IMPROVE THROUGH IFR AS WINDS SHIFT TO THE NORTHWEST.
SATURDAY...CIGS NEAR 3000 FT TO START THE DAY WITH POSSIBLE MVFR
VSBY IN LEFTOVER FLURRIES COASTAL NJ BUT BECOMING VFR CLR IN THE
AFTN JUST ABOUT EVERY TAF SITE. BLUSTERY NW WIND G25 TO 30 KT.
OUTLOOK...
SATURDAY NIGHT...VFR. GUSTY NW WINDS DECREASING.
SUNDAY...VFR.
SUNDAY NIGHT...MOSTLY VFR...MVFR AND/OR IFR CIGS/VSBYS POSSIBLE VERY
LATE.
MONDAY...MVFR AND/OR IFR CIGS/VSBYS WITH AREAS OF RAIN...POSSIBLE
WINTRY MIX EARLY NORTH.
MONDAY NIGHT...IMPROVING TO VFR OVERNIGHT.
TUESDAY...MOSTLY VFR. GUSTY AFTERNOON WINDS 20-25 KNOTS.
&&
.MARINE...
CONFIDENCE IN STORM WARNING VERIFICATION IS LESS THAN AVERAGE BUT
WE CONTINUE THE HEADLINE TIL THIS RAPIDLY DEEPENING SFC LO E OF
THE VA CAPES PASSES WELL E OF NJ\K TONIGHT.
WE MAY DOWNGRADE TO GALE WARNING ON THE ATLC WATERS AROUND 01Z.
OUTLOOK...
GUSTY WINDS ACROSS THE WATERS WILL CONTINUE THROUGH SATURDAY INTO
SATURDAY EVENING. THE STORM WARNING ACROSS THE ATLANTIC COASTAL
WATERS WILL LIKELY BE REPLACED BY A GALE WARNING BY SATURDAY. WINDS
WILL CONTINUE TO DIMINISH INTO SATURDAY NIGHT, THROUGH SMALL CRAFT
ADVISORY CONDITIONS WILL LIKELY REMAIN. HOWEVER, AS HIGH PRESSURE
CONTINUES TO BUILD ACROSS THE AREA INTO SUNDAY WINDS WILL FINALLY
DROP BELOW ADVISORY LEVELS AND REMAIN SO THROUGH SUNDAY NIGHT.
HOWEVER, WINDS SHOULD RETURN TO SMALL CRAFT ADVISORY LEVELS MONDAY
AND MONDAY NIGHT AS A COLD FRONT MOVES THROUGH THE AREA; WINDS COULD
APPROACH GALE FORCE AGAIN. WINDS SHOULD DROP BACK BELOW ADVISORY
LEVELS TUESDAY AS THE PRESSURE GRADIENT SLACKENS SOME.
&&
.TIDES/COASTAL FLOODING...
A COASTAL FLOOD WARNING HAS NOW BEEN ISSUED FOR THE ATLANTIC
SEABOARD AS WELL AS THE LOWER DELAWARE BAY COVERING BOTH THIS
EVENING'S HIGH TIDE AS WELL AS SATURDAY MORNING'S. THE ASTRONOMICAL
FORECAST FOR THE HIGH TIDE THIS EVENING IS LOWER THAN SATURDAY
MORNING'S WHICH MAY KEEP THIS EVENING'S HIGH TIDE IN THE UPPER END
OF MINOR. HOWEVER, GUIDANCE CONTINUES TO INDICATE THAT SATURDAY
MORNING'S WILL REACH MODERATE. WE MAY EVEN APPROACH SEVERE COASTAL
FLOOD LEVELS FROM ATLANTIC CITY NORTHWARD SATURDAY MORNING.
THE UPPER PORTIONS OF THE DELAWARE BAY AND TIDAL DELAWARE RIVER DO
NOT LOOK LIKE THEY WILL REACH MINOR FLOOD LEVELS THIS EVENING, BUT
THE SATURDAY MORNING HIGH TIDE MAY GET TO MINOR.
WE ARE NOT EXPECTING COASTAL FLOODING ALONG THE EASTERN SHORE OF THE
CHESAPEAKE BAY AT THIS TIME
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 6 AM EST SATURDAY FOR PAZ054-055-
061-062.
WINTER STORM WARNING UNTIL 6 AM EST SATURDAY FOR PAZ105-106.
WINTER WEATHER ADVISORY UNTIL 6 AM EST SATURDAY FOR PAZ060-070-
071-101>104.
NJ...WINTER STORM WARNING UNTIL 6 AM EST SATURDAY FOR NJZ001-007-
008.
WINTER STORM WARNING UNTIL 6 AM EST SATURDAY FOR NJZ009-010-
012>015.
COASTAL FLOOD WARNING UNTIL 11 AM EST SATURDAY FOR NJZ012>014-
020>027.
WINTER WEATHER ADVISORY UNTIL 6 AM EST SATURDAY FOR NJZ016>027.
WIND ADVISORY UNTIL 5 AM EST SATURDAY FOR NJZ022>025-027.
DE...COASTAL FLOOD WARNING UNTIL 11 AM EST SATURDAY FOR DEZ002>004.
WINTER WEATHER ADVISORY UNTIL 6 AM EST SATURDAY FOR DEZ001.
WIND ADVISORY UNTIL 5 AM EST SATURDAY FOR DEZ003-004.
MD...WINTER WEATHER ADVISORY UNTIL 6 AM EST SATURDAY FOR MDZ008.
MARINE...STORM WARNING UNTIL 6 AM EST SATURDAY FOR ANZ450>455.
GALE WARNING UNTIL 6 PM EST SATURDAY FOR ANZ430-431.
&&
SYNOPSIS...DRAG/ROBERTSON
NEAR TERM...DRAG/HAYES
SHORT TERM...HAYES
LONG TERM...ROBERTSON
AVIATION...DRAG/HAYES/ROBERTSON
MARINE...DRAG/HAYES/ROBERTSON
TIDES/COASTAL FLOODING...Hazardous weather outlook, Feb 8, 4:28 AM EST, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 428 AM EST FRI FEB 8 2013 NJZ014-026-090930- EASTERN MONMOUTH-COASTAL OCEAN- 428 AM EST FRI FEB 8 2013 ...WINTER STORM WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM EST SATURDAY... ...COASTAL FLOOD WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. COASTAL FLOOD WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. STRONG, GUSTY WINDS ARE EXPECTED TO CONTINUE INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-090930- DELAWARE BEACHES- 428 AM EST FRI FEB 8 2013 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EST SATURDAY... ...COASTAL FLOOD WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. COASTAL FLOOD WARNING. HEAVY RAIN WITH POOR DRAINAGE FLOODING IS POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. STRONG, GUSTY WINDS ARE EXPECTED TO CONTINUE INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ024-025-090930- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 428 AM EST FRI FEB 8 2013 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EST SATURDAY... ...COASTAL FLOOD WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 AM EST SATURDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. COASTAL FLOOD WARNING. WINTER WEATHER ADVISORY. HEAVY RAIN WITH POOR DRAINAGE FLOODING IS POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. STRONG, GUSTY WINDS ARE EXPECTED TO CONTINUE INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ001-007-008-PAZ054-055-061-062-090930- SUSSEX-WARREN-MORRIS-CARBON-MONROE-LEHIGH-NORTHAMPTON- 428 AM EST FRI FEB 8 2013 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG, GUSTY WINDS ARE EXPECTED TO CONTINUE INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ009-010-015-019-PAZ060-101-103>106-090930- HUNTERDON-SOMERSET-MERCER-NORTHWESTERN BURLINGTON-BERKS- WESTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 428 AM EST FRI FEB 8 2013 ...WINTER STORM WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG, GUSTY WINDS ARE EXPECTED TO CONTINUE INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-MDZ008-NJZ016>018-PAZ070-071-102-090930- NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-DELAWARE-PHILADELPHIA- EASTERN CHESTER- 428 AM EST FRI FEB 8 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG, GUSTY WINDS ARE EXPECTED TO CONTINUE INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ022-023-027-090930- ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 428 AM EST FRI FEB 8 2013 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EST SATURDAY... ...COASTAL FLOOD WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 AM EST SATURDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. COASTAL FLOOD WARNING. WINTER WEATHER ADVISORY. HEAVY RAIN WITH POOR DRAINAGE FLOODING IS POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. STRONG, GUSTY WINDS ARE EXPECTED TO CONTINUE INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ003-090930- INLAND SUSSEX- 428 AM EST FRI FEB 8 2013 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EST SATURDAY... ...COASTAL FLOOD WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. COASTAL FLOOD WARNING. HEAVY RAIN WITH POOR DRAINAGE FLOODING IS POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. STRONG, GUSTY WINDS ARE EXPECTED TO CONTINUE INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002-090930- KENT- 428 AM EST FRI FEB 8 2013 ...COASTAL FLOOD WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. HEAVY RAIN WITH POOR DRAINAGE FLOODING IS POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. STRONG, GUSTY WINDS ARE EXPECTED TO CONTINUE INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ012-015-019-020-090930- KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 428 AM EST FRI FEB 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN WITH POOR DRAINAGE FLOODING IS POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG, GUSTY WINDS ARE EXPECTED TO CONTINUE INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ012-013-020-090930- MIDDLESEX-WESTERN MONMOUTH-OCEAN- 428 AM EST FRI FEB 8 2013 ...WINTER STORM WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM EST SATURDAY... ...COASTAL FLOOD WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. COASTAL FLOOD WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. STRONG, GUSTY WINDS ARE EXPECTED TO CONTINUE INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ021-090930- CUMBERLAND- 428 AM EST FRI FEB 8 2013 ...COASTAL FLOOD WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 AM EST SATURDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. WINTER WEATHER ADVISORY. HEAVY RAIN WITH POOR DRAINAGE FLOODING IS POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. STRONG, GUSTY WINDS ARE EXPECTED TO CONTINUE INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450>455-090930- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 428 AM EST FRI FEB 8 2013 ...STORM WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GALE FORCE WINDS ARE EXPECTED TO CONTINUE SATURDAY INTO SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-090930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 428 AM EST FRI FEB 8 2013 ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Feb 8, 10:01 AM EST, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1001 AM EST FRI FEB 8 2013 NJZ009-010-012-PAZ060-061-101-103-105-081630- HUNTERDON-SOMERSET-MIDDLESEX-BERKS-LEHIGH-WESTERN CHESTER- WESTERN MONTGOMERY-UPPER BUCKS- INCLUDING THE CITIES OF...FLEMINGTON...SOMERVILLE... NEW BRUNSWICK...READING...ALLENTOWN...HONEY BROOK...OXFORD... COLLEGEVILLE...POTTSTOWN...CHALFONT...PERKASIE 1001 AM EST FRI FEB 8 2013 ...HAZARDOUS CONDITIONS THIS MORNING IN PARTS OF SOUTHEAST PENNSYLVANIA AND CENTRAL NEW JERSEY... SNOW...OR MIXED RAIN SNOW WITH A LITTLE BIT OF FREEZING RAIN IS PROBABLY MAKING SOME PAVEMENTS HAZARDOUS FROM NORTHWESTERN CHESTER COUNTY THROUGH THE UPPER PARTS OF BUCKS AND MONTGOMERY COUNTIES IN SOUTHEAST PENNSYLVANIA TO NEAR TRENTON AND NEW BRUNSWICK NEW JERSEY. THE RAIN SNOW LINE HAS NOT BUDGED MUCH THIS MORNING AND LIES EAST WEST...MIDWAY BETWEEN INTERSTATES 95 AND 78 IN NEW JERSEY THROUGH ABOUT TRENTON TO JUST SOUTH OF DOYLESTOWN. LITTLE CHANGE IS ANTICIPATED IN THE NEW FEW HOURS. SNOW MAY BECOME BRIEFLY MODERATE WITH VISIBILITY DOWN TO A HALF MILE OR SO FROM NEAR DOYLESTOWN TO NEAR SOMERVILLE THROUGH 1130 AM. BE PREPARED FOR SLIPPERY STRETCHES OF TRAVEL WITH TEMPERATURES HOVERING NEAR FREEZING THIS MORNING. DRAG
Special weather statement, Feb 8, 3:45 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EST FRI FEB 8 2013
NJZ001-007-008-010-012-082245-
MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
345 PM EST FRI FEB 8 2013
...MODERATE TO HEAVY SNOW WILL AFFECT WARREN...MORRIS...
SOMERSET...SUSSEX AND MIDDLESEX COUNTIES...
AT 336 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
MODERATE TO HEAVY SNOW ACROSS MOST OF MORRIS AND PASSAIC COUNTIES.
THIS AREA IS STARTING TO SHOW SIGNS OF NUDGING WESTWARD. IN
ADDITION, THERE ARE OTHER BANDS OF SNOW MOVING INTO THE STATE FROM
PENNSYLVANIA.
THE HEAVIER SNOW SHOULD START TO SPREAD WESTWARD AND HAVE MORE OF
AN IMPACT ON THE EVENING COMMUTE, ESPECIALLY IN MORRIS, WARREN AND
SUSSEX COUNTIES WHERE TEMPERATURES ARE ALREADY BELOW FREEZING, EXPECT
INCH PER HOUR SNOWFALL RATES ESPECIALLY IN MORRIS COUNTY AND EASTERN
SUSSEX AND WARREN COUNTIES.
THE SNOW WILL DROP VISIBILITIES TO HALF A MILE OR LESS. PLEASE DRIVE
CAUTIOUSLY AND LEAVE PLENTY OF DISTANCE BETWEEN YOURSELF AND THE
VEHICLES AROUND YOU.
LAT...LON 4121 7437 4105 7449 4101 7430 4090 7427
4090 7433 4060 7444 4057 7420 4056 7421
4052 7424 4051 7425 4064 7472 4072 7472
4079 7489 4071 7497 4076 7518 4086 7505
4099 7513 4108 7497 4109 7499 4135 7475
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 3:34 AM EST | Wind Advisory | PHI | Atlantic, Burlington, Cape May | 24 hr |
| Feb 8, 3:58 AM EST | Coastal Flood Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 26 hr |
| Feb 8, 11:08 AM EST | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 4 hr |
| Feb 8, 1:06 PM EST | Areal Flood Advisory | PHI | Atlantic, Burlington, Ocean | 4 hr |
| Feb 8, 1:35 PM EST | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Ocean and 1 more | 4 hr |
| Feb 8, 5:17 PM EST | Special Weather Statement | PHI | Middlesex, Monmouth, Morris, Somerset | 118 min |
Nearby
Special Weather Statements in New Jersey, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.